# SDR GAIA04115

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: C3 Door Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CREASE IN C3 DOOR SKIN AFT EDGE AT STR 21 RT.  REF FASI NR 86522, INSTALL DOUBLER REPAIR IAW B727 52-00-3, FIG 3.
